Can missing birth control pills after a period cause you to have light brown discharge?

Yes. The hormones in birth control pills inhibit ovulation. When you miss pills, the resulting hormone changes quickly cause effects in the uterus and elsewhere. Uterine lining can be expelled. Use back up (condoms) contraception for remainder of cycle. Period may come at unexpected time as well. Just keep taking pills as you have been instructed.

Related Questions

Stopping continuous birth control pills for period. Brown discharge and spotting on week off? Normal?

Yes. If you stop continuous birth control pills, you will have a withdrawal bleed and may experience a full 'period ' or spotting. The effect is similar to taking the placebo week in a pill pack. Read more...

What does it mean if I'm having brownish discharge two days after My period ends. I'm also taking birth control pills..

Brownish Discharge. Typically this represents normal physiologic discharge mixed with older blood. It should clear gradually with time. This is not unusual. If it gets worse or persists or is assocaited with pain it should be checked out. Read more...